# SDR REXA2024020500155

- Difficulty date: November 15, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: SH670332641
- Condition: Corroded
- Location: Bs 469-661 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED IN MULTIPLE LOCATIONS BETWEEN FS 469.00 AND 661+46 AND ALSO FOUND STRINGER 19R SPLICE AT F.S.477 TO BE CORRODED. REPLACED STGR SPLICE P/N SH670-33264-1 IAW CRJ900 SRM 51-42-06-001-001-A01
